Böcher's theorem in a space of dimension one
Annales Mathématiques Blaise Pascal, Tome 7 (2000) no. 1, pp. 81-86.
@article{AMBP_2000__7_1_81_0,
     author = {Premalatha and Sowmya, T.},
     title = {B\"ocher's theorem in a space of dimension one},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {81--86},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {7},
     number = {1},
     year = {2000},
     doi = {10.5802/ambp.125},
     zbl = {0966.31005},
     mrnumber = {1769983},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.125/}
}
Premalatha; T. Sowmya. Böcher's theorem in a space of dimension one. Annales Mathématiques Blaise Pascal, Tome 7 (2000) no. 1, pp. 81-86. doi : 10.5802/ambp.125. https://ambp.centre-mersenne.org/articles/10.5802/ambp.125/

1. V. Anandam, Espaces Harmoniques Sans Potentiel Positif, Ann. Inst. Fourier, Grenoble, 22, 4 (1972) 97-160. | Numdam | MR 350043 | Zbl 0235.31015

2. V. Anandam, Potentials in a B.S. Harmonic Space, Bull. Math. Roumanie, 18 3-4 (1974), 233 - 248. | MR 412446 | Zbl 0337.31011

3. S. Axler, T. Bourdon and W. Ramey, Harmonic Function Theory, GTM, Vol. 137, Springer-Verlag, Germany, 993. | Zbl 0765.31001